Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 149, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 14, 2007, 4:19 PM EDT for Chatham County, Georgia. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2007, 4:19 PM EDT (20:19 UTC)
- Expired
- Jul 14, 2007, 5:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Chatham County, GA
The radar
The Charleston,SC radar (KCLX), 69 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 4:26 PM EDT | TSTM WND DMG | 3 W Silk Hope, GA | TREE FEEL ON A HOUSE IN THE LAUREL GREEN SUBDIVISION. TIME ESTIMATED BASED ON RADAR. |
| Jul 14, 4:26 PM EDT | TSTM WND DMG | Garden City, GA | TREE DOWN ON A HOUSE. ONLY MINOR DAMAGE REPORTED. NO INJURIES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.3 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1038 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1030 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KCHS 142019 SVRCHS GAC051-142100- /O.NEW.KCHS.SV.W.0149.070714T2019Z-070714T2100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 419 PM EDT SAT JUL 14 2007 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CHATHAM COUNTY IN SOUTHEAST GEORGIA... * UNTIL 500 PM EDT * AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WHITE BLUFF...OR ABOUT 6 MILES SOUTHWEST OF SAVANNAH...MOVING NORTHEAST AT 15 MPH. * SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE... WINDSOR FOREST...BURROUGHS... WHITE BLUFF...VERNONBURG... SANDFLY... SAVANNAH... FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS... STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024. LAT...LON 3214 8115 3199 8104 3192 8125 3204 8132 $$
2 follow-up statements
000 WWUS52 KCHS 142041 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 441 PM EDT SAT JUL 14 2007 GAC051-142100- /O.CON.KCHS.SV.W.0149.000000T0000Z-070714T2100Z/ CHATHAM GA- 441 PM EDT SAT JUL 14 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR CHATHAM COUNTY... AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAMARVILLE...OR ABOUT OVER SAVANNAH...MOVING NORTHEAST AT 15 MPH. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. HEAVY RAINFALL WILL ALSO CAUSE MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. LAT...LON 3214 8115 3199 8104 3192 8125 3204 8132 $$
000 WWUS52 KCHS 142055 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 454 PM EDT SAT JUL 14 2007 GAC051-142104- /O.EXP.KCHS.SV.W.0149.000000T0000Z-070714T2100Z/ CHATHAM GA- 454 PM EDT SAT JUL 14 2007 ...THE SEVERE THUNDERSTORM WARNING FOR CHATHAM COUNTY WILL EXPIRE AT 500 PM EDT... AT 450 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. REPORT ANY SEVERE WEATHER OR STORM RELATED DAMAGE TO LOCAL EMERGENCY MANAGEMENT OR LAW ENFORCEMENT OFFICIALS AND ASK THEM TO IMMEDIATELY RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN CHARLESTON. YOU CAN ALSO REPORT SEVERE WEATHER BY CALLING THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. LAT...LON 3214 8115 3199 8104 3192 8125 3204 8132 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 4:01 PM EDT, 18 minutes earlier.
Area forecast discussion, Jul 14, 4:01 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 401 PM EDT SAT JUL 14 2007 .SYNOPSIS... A FRONTAL BOUNDARY STALLED OVER THE REGION WILL LIFT BACK TOWARD THE NORTH TONIGHT. THE INTERACTION OF THIS FRONT AND AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL INCREASE THE CHANCE FOR SHOWERS AND THUNDERSTORMS THROUGH SUNDAY. ATLANTIC HIGH PRESSURE WILL THEN BUILD OVER THE AREA FOR NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... FRONTAL BOUNDARY REMAINS STALLED ACROSS SOUTHEAST SC AND GA THIS AFTERNOON...PROVIDING THE NECESSARY SUPPORT FOR NUMEROUS SHOWERS AND THUNDERSTORMS CURRENTLY ACROSS THE FORECAST AREA. ALTHOUGH MOSTLY REMAINING BELOW SEVERE CRITERIA...THESE STORMS HAVE BEEN QUITE DANGEROUS...PRODUCING EXCESSIVE LIGHTNING AND PERSISTENT LOCALLY HEAVY RAINFALL. EXTENSIVE CLOUD COVER ACROSS THE REGION HAS ACTED TO SUPPRESS SOME INSTABILITY THIS AFTERNOON...HOWEVER LATEST LAPS ANALYSIS STILL INDICATES CAPES UP TO 2500 J/KG ALONG THE SOUTHEAST GA COASTAL COUNTIES. SHORTWAVE ENERGY WILL CONTINUE TO MOVE NORTHEAST INTO THE FORECAST AREA FROM THE GULF OF MEXICO UPPER LEVEL TROUGH. AT THE SURFACE...THE FRONTAL BOUNDARY WILL LINGER THROUGH THE AFTERNOON BEFORE GRADUALLY RETREATING NORTHWARD TONIGHT. WITH FORCING FROM THE UPPER LEVEL ENERGY AND THE SURFACE BOUNDARY...FEEL THAT SHOWER AND THUNDERSTORM ACTIVITY WILL BE ABLE TO PERSIST INTO THE NIGHT. INSTABILITY DECREASES A BIT OVERNIGHT...SO HAVE INDICATED LIKELY SHOWERS/THUNDERSTORMS UNTIL ABOUT MIDNIGHT...DECREASING TO CHANCE POPS FOR MOST AREAS EARLY SUNDAY MORNING. LOW TEMPERATURES WILL BE IN THE LOWER TO MID 70S AWAY FROM THE IMMEDIATE COAST. && .SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/... FRONTAL BOUNDARY WILL BE TO THE NORTH OF THE FORECAST AREA SUNDAY...WHILE UPPER TROUGH OVER THE GULF OF MEXICO CONTINUES TO PUSH SHORTWAVE ENERGY INTO SC AND GA. SINCE THE FRONTAL BOUNDARY PROVIDED SUCH AN IDEAL FOCUS FOR CONVECTIVE DEVELOPMENT TODAY...FEEL THAT THE LOSS OF THIS BOUNDARY MAY REDUCE EXTENT OF SHOWERS AND THUNDERSTORMS ON SUNDAY. ADDITIONALLY...SOUNDINGS AND MODEL RH FIELDS INDICATE SOME DRYING AT MID LEVELS. WHILE THIS MAY REDUCE CLOUD COVER AND AREAL EXTENT OF CONVECTION...DRIER MID LEVELS MAY ALSO INCREASE WIND POTENTIAL AND STRENGTH OF ANY THUNDERSTORMS. SINCE MODEL CAPE AND LIFTED INDICES ARE SUFFICIENT FOR CONVECTIVE DEVELOPMENT...AND THE SEABREEZE MAY BE MORE PROMINENT...WILL MAINTAIN HIGH CHANCE POPS SUNDAY. HIGH TEMPERATURES ON SUNDAY WILL BE A FEW DEGREES WARMER THAN TODAY...AS THERE MAY BE MORE BREAKS IN THE CLOUD COVER AND LESS HEAVY RAINFALL. HAVE TRENDED CHANCE POPS DOWN SUNDAY NIGHT DUE TO DIMINISHING DIURNAL INSTABILITY...WITH ONLY SLIGHT CHANCE POPS AFTER MIDNIGHT. PATCHY FOG COULD BE A POSSIBILITY TONIGHT AND AGAIN SUNDAY NIGHT...MAINLY WHERE RAIN HAS FALLEN. HOWEVER HAVE NOT MENTIONED FOG IN THE FORECAST AT THIS POINT...SINCE PERSISTENT SHOWERS AND THUNDERSTORMS MAY PREVENT WIDESPREAD LOW VISIBILITIES. && .LONG TERM /MONDAY THROUGH SATURDAY/... MODEL GUIDANCE CONTINUES TO SHOW MON AS A TRANSITION DAY FROM THE DEEP MOISTURE OF THIS WEEKEND TO A BUILDING RIDGE FROM THE W ATLC. WE TRIMMED BACK MORNING POPS A BIT ON MON BUT CONTINUED WITH 30 POPS FOR MON AFTN. PARTLY CLOUDY SKIES SHOULD ALLOW HIGHS TO REACH THE LOWER 90S W OF INTERSTATE 95...NEAR 90 CLOSER TO THE COAST. TUE THROUGH SAT...12Z GFS HAS TRENDED MORE TOWARD BREAKING THE NRN END OF THE DEEP LAYERED RIDGE DOWN TOWARD MID WEEK AND INCREASING CONVECTIVE CHCS A BIT MORE THAN EARLIER RUNS. WE BELIEVE RIDGE SHOULD HOLD ENOUGH TO CONTINUE OUR PREVIOUS POP SCHEME WITH GOOD PERSISTENCE. CONVECTION SHOULD BE MAINLY TRIGGERED BY BOTH SEA AND LAND BREEZES WITH POSSIBLY A WEAK INLAND SFC TROF BY MID TO LATE WEEK. HIGH TEMPERATURES EACH DAY IN THE LOWER TO MID 90S WITH LOWS IN THE 70S. HEAT INDICES ARE EXPECTED TO RANGE FROM 100-103 AT MANY AREAS EACH AFTN. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... IFR CONDITIONS ARE EXPECTED THROUGHOUT MUCH OF THE TAF PERIOD FOR THE CHS TERMINAL AND TEMPORARILY THIS EVENING AT THE SAV TERMINAL. THE MAIN ISSUE WILL BE THE LOWERING OF VSBYS AND CEILINGS DUE TO HEAVY SHOWERS AND THUNDERSTORMS. A SFC BOUNDARY HAS STALLED OVER THE CHS TERMINAL ALLOWING SHOWERS AND THUNDERSTORMS TO CONTINUE TO DEVELOP OVER THE SAME AREA. VSBYS MAY BE REDUCED TO IFR STATUS DUE TO VERY HEAVY RAINFALL THROUGH 00Z. OTHERWISE...MVFR CEILINGS WILL BE OBSERVED THROUGH THE TAF PERIOD. QUESTIONS REMAIN OVER NIGHT WITH ACTIVITY IN THE AREA. HAVE OPTED TO KEEP VICINITY SHOWERS AFTER 6 Z. LATER TAF AMENDMENTS MAY BE NEEDED FOR THIS ACTIVITY. THE SAV TERMINAL WILL ALSO SEE CONDITIONS LOWER AS THE EVENING APPROACHES. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE OVER THE AREA BY 19 Z AND PRODUCE IFR VSBYS AND CEILINGS. THIS ACTIVITY WILL BE MORE ISOLATED IN NATURE THAN SEEN AT THE CHS TERMINAL BUT POSSIBLY MORE INTENSE SINCE THE ATMOSPHERE IS MORE UNSTABLE OVER GEORGIA. EXPECT THUNDERSTORMS TO BECOME SHOWERS BY 23 Z AS DAYTIME HEATING IS LOST. AN UNCERTAINTY IN SHOWERS AFTER THIS TIME EXISTS BUT HAVE OPTED TO KEEP VICINITY SHOWERS THROUGHOUT THE REST OF THE TAF PERIOD. LATER TAF AMENDMENTS MAY BE NEEDED IF SHOWER ACTIVITY IS OBSERVED LONGER THAN EXPECTED. A GENERAL WIND SHIFT FROM SOUTH TO SOUTHWEST WILL BE OBSERVED AT BOTH TERMINALS OVER THE 24 HOUR TAF PERIOD WITH WIND SPEEDS AROUND 6 KNOTS. EXTENDED AVIATION OUTLOOK...SUNDAY AFTERNOON WILL SEE A CONTINUATION OF SCATTERED STORMS...BRINGING THE POSSIBILITY OF SOME IFR CEILINGS AND VISIBILITIES. GENERALLY VFR CONDITIONS ARE EXPECTED MON THROUGH FRI OF NEXT WEEK WITH SOME MVFR EXPECTED WITH SCATTERED CONVECTION IN THE AFTERNOONS. && .MARINE... FRONTAL BOUNDARY CURRENTLY ACROSS THE SC COASTAL WATERS AND JUST INLAND OF THE GEORGIA WATERS WILL REMAIN STALLED UNTIL TONIGHT...THEN PUSH BACK TOWARD THE NORTH NORTHWEST. EXPECT CURRENT SOUTHERLY WINDS ACROSS THE MARINE ZONES TO VEER SOUTHWEST OVERNIGHT. LOW LEVEL JET NEARS THE OFFSHORE WATERS OVERNIGHT...SO HAVE ALLOWED SOUTHWEST WINDS OVER THE OUTER GEORGIA WATERS TO INCREASE TO 15 TO 20 KT AFTER MIDNIGHT. BASIC SOUTH TO SOUTHWEST FLOW WILL PERSIST ON SUNDAY...WITH LOCALLY ENHANCED WINDS NEARSHORE AT OR BELOW 15 KT. BOUNDARY LAYER WINDS DO NOT LOOK AS STRONG SUNDAY NIGHT...SO HAVE CAPPED SOUTHWEST WINDS OVER THE OUTER GEORGIA WATERS TO 15 KT. A TYPICAL SUMMER PATTERN IS ANTICIPATED FOR MUCH OF THE UPCOMING WEEK...BERMUDA RIDGE IN CONTROL WITH S TO SE WINDS OVER THE GEORGIA WATERS AND S TO SW DIRECTIONS ACROSS THE SOUTH CAROLINA WATERS. SPEEDS EXPECTED TO REMAIN MOSTLY AOB 15 KT AND SEAS 2 TO 4 FT. && .TIDES/COASTAL FLOODING... EXPECT TIDES TO REMAIN BELOW CRITICAL LEVELS THIS EVENING AND SUNDAY EVENING. HOWEVER...SINCE EVENING HIGH TIDES WILL BE LESS THAN 1/2 FOOT BELOW SHALLOW COASTAL FLOODING THRESHHOLDS...THIS WILL BEAR CLOSE SCRUTINY THIS WEEKEND. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jul 14, 4:39 AM EDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 439 AM EDT SAT JUL 14 2007 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-151000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 439 AM EDT SAT JUL 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. STRONG THUNDERSTORMS...THERE IS A CHANCE OF STRONG THUNDERSTORMS ACROSS THE AREA TODAY...MAINLY DURING THE AFTERNOON AND EVENING. ISOLATED THUNDERSTORMS MAY PRODUCE STRONG WIND GUSTS EXCEEDING 50 MPH. HOWEVER...THE MOST PREVALENT HAZARDS WILL INCLUDE LOCALLY EXCESSIVE RAINFALL AND LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG THUNDERSTORMS...THERE IS A CHANCE OF STRONG THUNDERSTORMS ACROSS THE AREA SUNDAY AFTERNOON AND EVENING. THE PRIMARY WEATHER HAZARDS WILL BE GUSTY WINDS...LIGHTNING STRIKES AND VERY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND SUNDAY.
In the hours before
Special weather statement, Jul 14, 2:07 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 207 PM EDT SAT JUL 14 2007 SCZ043-049-141845- COASTAL COLLETON-INLAND COLLETON- 207 PM EDT SAT JUL 14 2007 ...STRONG THUNDERSTORMS WILL IMPACT COLLETON COUNTY THROUGH 245 PM EDT... AT 205 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THIS STORM WAS LOCATED NEAR NEYLES...OR ABOUT 10 MILES SOUTHEAST OF WALTERBORO...MOVING NORTHEAST AT 5 TO 10 MPH. AREAS IN AND AROUND ASHEPOO...COTTAGEVILLE...GREEN POND...JACKSONBORO AND RITTER WILL BE IMPACTED THROUGH 245 PM EDT. THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jul 14, 2:30 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 230 PM EDT SAT JUL 14 2007 SCZ043-044-141915- DORCHESTER-INLAND COLLETON- 230 PM EDT SAT JUL 14 2007 ...STRONG THUNDERSTORMS WILL IMPACT DORCHESTER COUNTY AND COLLETON COUNTY THROUGH 315 PM EDT... AT 229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THIS STORM WAS LOCATED NEAR SIDNEY...OR ABOUT 9 MILES SOUTH OF SAINT GEORGE...MOVING NORTHEAST AT 10 MPH. AREAS IN AND AROUND CANADYS AND PREGNALL WILL BE IMPACTED THROUGH 315 PM EDT. THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jul 14, 2:40 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 240 PM EDT SAT JUL 14 2007 GAZ114-137-141930- LONG-TATTNALL- 240 PM EDT SAT JUL 14 2007 ...STRONG THUNDERSTORMS WILL IMPACT LONG COUNTY AND TATTNALL COUNTY THROUGH 330 PM EDT... AT 239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THIS STORM WAS LOCATED NEAR NOBLE...OR ABOUT 14 MILES NORTHEAST OF SURRENCY...MOVING NORTHEAST AT 5 MPH. AREAS IN AND AROUND THE TATTNALL AND LONG COUNTY LINES NEAR NOBLE AND BEARDS CREEK WILL BE IMPACTED THROUGH 330 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jul 14, 2:45 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 245 PM EDT SAT JUL 14 2007 SCZ043>045-141930- BERKELEY-DORCHESTER-INLAND COLLETON- 245 PM EDT SAT JUL 14 2007 ...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY...DORCHESTER COUNTY AND COLLETON COUNTY THROUGH 330 PM EDT... AT 243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SPRING HILL TO 12 MILES SOUTHWEST OF PREGNALL...OR ALONG A LINE EXTENDING FROM 13 MILES EAST OF SAINT GEORGE TO 10 MILES NORTHEAST OF WALTERBORO...MOVING NORTHEAST AT 10 MPH. AREAS IN AND AROUND DORCHESTER...HARLEYVILLE AND SPRING HILL WILL BE IMPACTED THROUGH 330 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jul 14, 3:34 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 334 PM EDT SAT JUL 14 2007 GAZ116-142000- INLAND BRYAN- 334 PM EDT SAT JUL 14 2007 ...STRONG THUNDERSTORMS WILL IMPACT BRYAN COUNTY THROUGH 400 PM EDT... AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ELLABELL TO LETFORD...OR ALONG A LINE EXTENDING FROM 11 MILES EAST OF PEMBROKE TO 7 MILES SOUTH OF PEMBROKE...MOVING EAST AT AROUND 10 MPH. AREAS IN AND AROUND BLITCHTON...ELLABELL AND LANIER WILL BE IMPACTED THROUGH 400 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY AND GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jul 14, 3:45 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 345 PM EDT SAT JUL 14 2007 GAZ101-118-142030- EFFINGHAM-INLAND CHATHAM- 345 PM EDT SAT JUL 14 2007 ...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY AND CHATHAM COUNTY THROUGH 430 PM EDT... AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF MELDRIM...OR ABOUT 11 MILES EAST OF PEMBROKE...MOVING EAST AT 15 MPH. AREAS IN AND AROUND BLOOMINGDALE...EDEN...MELDRIM AND POOLER WILL BE IMPACTED THROUGH 430 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. THIS THUNDERSTORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 4:03 AM EDT | Marine Weather Statement | CHS | 117 min | |
| Jul 14, 6:02 AM EDT | Marine Weather Statement | CHS | 118 min | |
| Jul 14, 7:07 AM EDT | Marine Weather Statement | CHS | 113 min | |
| Jul 14, 8:12 AM EDT | Special Marine Warning | CHS | 94 min | |
| Jul 14, 8:59 AM EDT | Special Marine Warning | CHS | 92 min | |
| Jul 14, 11:23 AM EDT | Marine Weather Statement | CHS | 67 min | |
| Jul 14, 4:39 PM EDT | Special Marine Warning | CHS | 96 min | |
| Jul 14, 4:53 PM EDT | Areal Flood Advisory | CHS | Chatham | 97 min |
| Jul 14, 6:16 PM EDT | Special Marine Warning | CHS | 47 min | |
| Jul 14, 6:34 PM EDT | Marine Weather Statement | CHS | 56 min | |
| Jul 14, 7:29 PM EDT | Marine Weather Statement | CHS | 61 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.